National Changhua University of Education Institutional Repository : Item 987654321/9975
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6507/11669
Visitors : 30705247      Online Users : 376
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item:

Title: An efficient algorithm for finding a maximum weight two-independent set on interval graphs
Authors: Hsiao, Ju-Yuan;Tang, C. Y.;Chang, R. S.
Contributors: 資訊工程系
Keywords: Analysis of algorithms;Combinatorial problems;Design of algorithms
Date: 1992-10
Issue Date: 2012-05-02T09:36:37Z
Publisher: Elsevier BV
Abstract: In this paper, we introduce an O(n) time algorithm to solve the maximum weight independent set problem on an interval graph with n vertices given its interval representation with sorted endpoints list. Based on this linear algorithm, we design an O(n2) time algorithm using O(n2) space to solve the maximum weight 2-independent set problem on an interval graph with n vertices. With a slight extension and modification of our algorithm, the maximum weight k-independent set problem on an interval graph with n vertices can be solved in O(nk) time using O(nk) space.
Relation: Information Processing Letters, 43(5): 229-235
Appears in Collections:[Department and Graduate Institute of Computer Science and Information Engineering] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback